The Annals of Mathematical Statistics

Admissibility for Estimation with Quadratic Loss

Samuel Karlin

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 29, Number 2 (1958), 406-436.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706620

Digital Object Identifier
doi:10.1214/aoms/1177706620

Mathematical Reviews number (MathSciNet)
MR124101

Zentralblatt MATH identifier
0131.17805

JSTOR
links.jstor.org

Citation

Karlin, Samuel. Admissibility for Estimation with Quadratic Loss. Ann. Math. Statist. 29 (1958), no. 2, 406--436. doi:10.1214/aoms/1177706620. https://projecteuclid.org/euclid.aoms/1177706620


Export citation